# SDR CNQR

- Difficulty date: February 11, 2021
- Submitted: February 11, 2021
- Operation: General aviation
- Aircraft: 00002
- Make and model: Cessna 680CE
- Aircraft serial: 0038
- System (JASC): 2722 · Rudder Actuator
- Part: Sensor
- Condition: Misinstalled
- Location: Position Sensor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

RUDDER POSITION SENSOR ATTACHMENT TO THE RUDDER HAS A SPACER THE IS INSTALLED BETWEEN THE POSITION SENSOR PUSHROD AND ATTACH BRACKET.   THIS INCORRECT INSTALLATION OF THE SPACER WOULD NOT ALLOW THE RUDDER TO GO FULL LEFT TRAVEL .  THE PUSHROD WOULD CONTACT THE VERTICAL SPAR AFT CLOSEOUT BEFORE FULL TRAVEL COULD BE MET.
